| Catalog Number |
MZ9325 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero extension set was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by customer that there have been multiple events where picc lines for our neonatal patients on tpn have become occluded.
Additional Manufacturer Narrative
Correction: (e) fda notified? yes.Additional information: (h) attached medwatch and added medwatch report number.Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.